# SDR MALA020300

- Difficulty date: May 28, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A091
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire
- Condition: Loose
- Location: Engine Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT IDLE OVERRIDE PULLED ON LANDING ROLL.  F1 FAILED TO OPEN.  MAINTENANCE FOUND SPLICE 306VS-DF HAD A WIRE PULLED AND LOOSE.  REPAIRED SPLICE PER SF340W/M CHAP 20.  OPS CHECK F1 STOP SYSTEM.  ALL CHECKS GOOD IAW SF-340 MM CHAP 76/10.
